# SDR UPS05845781

- Difficulty date: October 3, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fs220 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CUSP CRACKED 3 INCH LONG STA 220 L21R.  CUT OUT DAMAGED AREA OF CUSP AT FS 220 L21R IAW SRM 51-1-21D, FABRICATED AND INSTALLED REPAIR -25 ANGLES, CUSP SPLICE AND -21 DOUBLER IAW 53-2-5 FIG 1, 53-2-5 FIG 1 AND SRM 53-02-05 FIG 5.
